# SDR DXTA2020082424015

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N784QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20575
- Aircraft time: 5,303 hours, 3,019 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MLSOA3
- Part serial: ADI0315
- Condition: Defective
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CUAN "R DC HYD FAIL" CAS MESSAGE DURING THE ENTIRE APPROACH PHASE.  CHECKED R DC PUMP ON GROUND, GOT RED HYD PRES LOW MESSAGE.  0 PSI IN RIGHT LINE WITH AMBER HYDRAULIC LINES ON HYDRAULIC SYSTEM PAGE.  NO B-3 CODE IN SYSTEM.  PER FSR, POWERED UP AIRCRAFT APU AND STARTED LEFT AND RIGHT AIRCRAFT ENGINES PER POH.  PERFORMED MULTIPLE OPERATIONAL CHECKS OF THE RT DC PUMP WITH NO DEFECTS NOTED.  OPERATED THE FLAPS MULTIPLE TIMES NOTING DC PUMPS OPERATED AS REQUIRED.  CONTACTED BEN AND WAS ADVISED THE DC ELECTRIC MOTOR 1S AS THE MOST LIKELY CAUSE OF AN INTERMITTENT R HYO DC PUMP FAIL CAS.  PER FSR AND MCC, REMOVED SUSPECTED FAULTY RIGHT HYDRAULIC SYSTEM DC ELECTRIC (BRUSHLESS) MOTOR P/T 1 MLGOA-3 S/N ADI0315 AND INSTALLED.  REPAIRED DC ELECTRIC (BRUSHLESS) MOTOR P/N T"1L60A-3 S/N ADL0506 IAW CL350 MM CH. 29-12-05.  NOTING HYDRAULIC SYSTEM WAS NOT DISTURBED DURING R&R OF DC ELECTRIC (BRUSHLESS) MOTOR. OPERATIONAL CHECK GOOD, PER MCC AND FSR NO FURTHER ACTION IS REQUIRED.
